# SDR 2025FA0000633

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N99040
- Make and model: Cessna 172P
- Aircraft serial: 17276395
- Engine: Lyc O360A4M
- Engine time: 1,186 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006W
- Part serial: 366WG2825604
- Condition: Cracked
- Location: Nr 4
- Part time: 1,186 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 4 CYLINDER HEAD CRACKED ACROSS COOLING FINS IN FLIGHT. CREW NOTICED LOSS OF POWER/SHUDDER.
